# SDR UIEA200600291

- Difficulty date: November 12, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 102,896 hours, 23,444 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Card
- Part number: 69B475307
- Part serial: 000658
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED GEAR LIGHT CAME ON AFTER RETRACTION WITH AURAL WARNING ON IN UP POSITION, GEAR UNSAFE CHECK ACCOMPLISHED PER FHB PROCEDURES AND RETURNED FOR LANDING.  T/S FOUND A-9 CARD IN ALT CONTROL BOX FAILED.  REMOVED AND REPLACED CARD PER AMM 32-61-00.
